# SDR C2XA03BT088

- Difficulty date: August 15, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 4,893 hours, 3,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO2685, CREW REPORTED, LANDING GEAR SENSOR LIGHT IN FLIGHT COULD NOT GET GEAR UP.  MAINTENANCE REMOVED AND REPLACED CONNECTOR P1192, ADJUSTED PROXIMITY SWITCH POSITION AND PERFORMED GEAR RETRACTION TEST IAW EMB145 MM 32-61-50 AND 32-30-00. OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
